I have been on implanon for 3months and i havent had any trouble with any of the side effects thats listed but my hair has been falling out soooo much..When im in the shower it comes out so much and when i brush it its even worst i cant even run my fingers threw my hair and it comes out im so scared and so affraid its goin to make me bald my hair has got so thin and i have long hair and i have noticed such a diff in my hair..And ideas on what i should do or anything i could take to help so i dont have to have it removed? thanks
I am not saying that there is NO correlation between the Implanon and hair loss, but just wanted to say a couple of things about hair loss that might help you. You of course should run the hair loss question past the doctor, just in case. Hair has basically 3 cycles or seasons, when hair is long, it will not only appear like more fell out than actually did fall out, but there is more percentage of that hair in the Autumn season as opposed to the other 2 seasons of the hair as long hair indicates a longer growing season. If hair loss is due to something like a minor change to the body, the heavy hair loss period should only last 12 weeks, if there is a major change, sickness, injury, stress, or chemo, it will continue to shed heavily. The body has hair to protect the skin, keep the head warm, and to act a bit with the nerves, it can survive without hair, so, that is one of the first systems it will take offline if the body needs repair.
The excess protein that would normally make hair will be deferred to the system in the body that needs repair. The actual seasons of time also play a role in hair loss, when seasons change, the hair may shed more heavily temporarily. Hair can detach down in the pore ( follicle) but not fall out for 6 weeks after it detaches and often a person who gets color or a perm will notice more falling out just after those services. This is just an overview of hair loss, seek a dermatologist, your ob/gyn or an endocrinologist if you still think there is a problem. Hope this helps. Pattishan ps, hormones and thyroid problems as well as medications can cause excessive hair shedding, as can a serious sickness
hello I am experiencing exact the same thing with the implanion. i have had mine in for five months and its been two weeks i have took it out now. Can you please let me know if you removed the implanion and if yes did it stop for you? please can you reply and let me know. Thank you.
I am experiencing the same thing. I'm 20 years old and I just had a baby two and a half months ago and got the implant three weeks ago. I started noticing my hair falling out like crazy a week ago. When I take a shower the hair is all over my hands and I have to clean my brush out twice a day! I would go to the doctor but I no longer have insurance. I would love to know if it's the implant causing this.
I have had the implanon for about 3 months now and my hair Is falling out like crazy. A couple of my friends have said the same thing! It's completely related. And I dont know how to stop it. :(
This is my second implanon, i have had this one in for 7 months. The last 4 months i have been shedding ridiculous amounts of hair. I used to have long, thick hair and i have lost over half. Blood tests showed i was iron deficient and a course of iron was taken but hair is still falling out! I have booked in to have the implant out in a week.
I've used Nexplanon and also experienced hair thinning tremendously. It's obvious that it looks like a babrbie dolls scalp. You can see my thin hair looking straight through my scalp by just looking at me. I hate this side affect. Something they don't tell you about, and the periods are insane, and mood swings got me suicidal. I don't think I'll take this again. This is so bad for your health. Both Nexplanon and Implanon. Horrible.
This is my third time with this birth control i got it put in a couple months after my 7 year old daughter was born and after the second one expired my husband and I decided to have another baby. He is now three months old and I have had this in for almost two months. This time my hair is falling out like crazy! I am goin to make an appointment to see if it has anything to do with this birth control. I have always had really nice thick hair and now it is thin and awful.
I have been taking several birthcontrol pills,patches over the years and implanon is giving me some hairloss..but the only way to fight it,which i am doing my best is by adding a supplement of biotin atleast 1000mcg + iron 5mg..and give it roughly one months time..hopefully should help..
im having the same problem i just had my daughter 4 months ago had the implanon in for 3 months and my hair falls out like crazy just running my hands through it a bunch comes out and brushing and even washing its starting to scare me and my hairs thin as it is im probably gonna get mine removed
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.